Gas/flatulence, belchings,bileformation,acidity, indigestion

kavya, 24 January 2010 12:44  this question feed

since the last 6 years i am facing the problem of acidity, bile formation, nausea, mild headaches,belchings,indigestion, and stomach mild pains, . whatever i eat i get gas formation, bile, sour taste in my mouth, and all the above.

my endoscopy reports and scan are clear, barrium swallw is also ok. all the allopathic medicines are not helping me. lindly suggest me how and where i can meet your doctors in secunderabad, and what medicines and diet i should take. regards kavita

More: Gastric, Indigestion, Acidity
Ask Question? | Related Questions

Replies


After gall bladder removal several years ago I continued having the same systems as before the surgery minus the pain in my abdomen. The symptons including a sour/gross taste in my mouth--which I now I know is bile gasses and after 24-36 hours of this would start a diarrhea spree that could last up to 18 days at my longest; still continuing with the bile gas too! I was miserable for 4 years and seen specialist after specialist. Finally, after waiting 5 months to see a specialist at Henry Ford, I was prescribed Colestipol. I take only at the onset of symptoms (the bile gases) for me. I'm lucky, some people don't have warning signs. It has been a life saver. I take 2 with lunch and 2 with dinner for about a 7 day period. I know some people have to take everyday, they tell me I'm fortunate. Trust me, I looked for years for a solution and this is it! Now, I'm lucky if I get symptons twice a year now! And when I do, I just bust out the Colestipol and magic happens. I may still get a day of diarrhea before the medicine kicks in, but one day is better than 15 days.
You'll want to check with your doctor, I understand it's a bit harder to take if your on other medications because it doesn't allow the meds to be absorbed through your blood and instead carries it through your intestines. You have to take 4 hours apart of any other meds your on. Again, I'm fortunate to not be on any other medications. For years no one could tell me why I was getting this terrible bile taste in my mouth followed within days by life altering diarrhea. I'm telling you make your doctor prescribe Colestipol also known as Colestid. It changed my life and my families life.

posted by dpatsalis on 13 February 2012

i m also having same problem. its very irritating. whatever i eat, i have acidity and gastric trouble. i feel occasional acute pain in upper abdomen sometimes.i am also suffering from piles and migraine. can anybody suggesst me how to get ris of all these problems?

posted by Guest on 24 January 2012

As you have problem of hyperacidity, you must avoid oily, spicy and junk food. Whatever you eat, eat in less quantity and eat after every 4 hours gap. have plenty of water. we recommend you to take ayurvedic medicine Acidity & Hyper AcidityYou have to take these medicines for 2-3 months regularly.

posted by dr.ajay on 27 January 2010

Post a Question Or Reply




Related Questions


Gastric disorders Ayurvedic Medicines

asked by ayurveda_remedies on 26 January 2012
Please provide Gastric disorder's Ayurvedic... Read More

Constipation and gas problem

asked by priyankag17 on 12 May 2010
hello guru ji, from 2,3 months i m facing a serious problem of constipation and gas. i do... Read More

1) gas trouble, 2) Pain in heals

asked by rk10101 on 20 November 2010
1) I am a 50 yrs of male with good vigour and energy level. I am suffering from severe gas... Read More

Hiper acidity

asked by Darshan811 on 4 July 2013
Hello sir, I am suffering from hyper acidity. When I eat anything and after some time I drink... Read More


Latest replies | Popular questions popular questions | Contact us

Disclaimer - Information on this website is for informational purpose only and not meant to substitute for the advice provided by your own physician or other medical professional. We assume no liability and expressly disclaims any responsibility for individuals health condition.